GELFAND

作品数:46被引量:22H指数:2
导出分析报告
相关领域:理学更多>>
相关作者:王宁杨长森吕丹张庆成陈化更多>>
相关机构:新疆大学中南民族大学东北师范大学中国科学技术大学更多>>
相关期刊:《高校应用数学学报(A辑)》《Science China Mathematics》《数学的实践与认识》《Journal of Partial Differential Equations》更多>>
相关基金:国家自然科学基金江苏省高校自然科学研究项目广东省自然科学基金河南省教委自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Sinica,English Seriesx
条 记 录,以下是1-2
视图:
排序:
Gelfand–Kirillov Dimension and Reducibility of Scalar Generalized Verma Modules被引量:2
《Acta Mathematica Sinica,English Series》2019年第11期1854-1860,共7页Zhan Qiang BAI Wei XIAO 
supported by the National Science Foundation of China(Grant No.11601394);supported by the National Science Foundation of China(Grant No.11701381);Guangdong Natural Science Foundation(Grant No.2017A030310138)
The Gelfand–Kirillov dimension is an invariant which can measure the size of infinitedimensional algebraic structures. In this article, we show that it can also measure the reducibility of scalar generalized Verma mo...
关键词:Gelfand–Kirillov DIMENSION GENERALIZED Verma MODULE REDUCIBILITY 
Gelfand–Kirillov Dimensions of the Z^2-graded Oscillator Representations of sl(n)
《Acta Mathematica Sinica,English Series》2015年第6期921-937,共17页Zhan Qiang BAI 
Supported by National Natural Science Foundation of China(Grant No.11171324)
We find an exact formula of Gelfand-Kirillov dimensions for the infinite-dimensional explicit irreducible sl(n,F)-modules that appeared in the Z2-graded oscillator generalizations of the classical theorem on harmoni...
关键词:Gelfand-Kirillov dimension highest-weight module associated variety minimal GKdimension module universal enveloping algebra 
检索报告 对象比较 聚类工具 使用帮助 返回顶部